Free Shipping on orders over US$49.99

Sinus-Max Congestion & Pain Caplet (20 Count (Pack of 2))

Triple Action Relief in 1 Dose
Maximum Strength Formula
Clears Sinus & Nasal Congestion, Relieves Headache & Fever, Thins & Loosens Mucus

Amazon.com Price: $24.56 (as of 18/08/2022 02:57 PST- Details)

Added to wishlistRemoved from wishlist 0
Add to compare
Size:20 Count (Pack of 2)

When nasal congestion or sinus pressure build, it can feel like a ton of bricks have landed on your head. Let Maximum Strength Mucinex Sinus-Max Severe Congestion & Pain step in. Its triple action formula combines 3 maximum strength medicines in one dose. You’ll clear sinus pressure, relieve that annoying headache and give mucus the boot.

Triple Action Relief in 1 Dose
Maximum Strength Formula
Clears Sinus & Nasal Congestion, Relieves Headache & Fever, Thins & Loosens Mucus
Active Ingredients: Acetaminophen 325 mg, Purpose(s) Pain reliever; Guaifenesin 200 mg, Purpose(s) Expectorant; Phenylephrine HCl 5 mg, Purpose(s)Nasal decongestant
Dosage: Do not take more than 12 caplets in any 24-hour period. Adults and Children 12 Years and Older: Take 2 caplets every 4 hours. Children Under 12 Years of Age: Do not use.

Specification: Sinus-Max Congestion & Pain Caplet (20 Count (Pack of 2))

Brand

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Sinus-Max Congestion & Pain Caplet (20 Count (Pack of 2))”

Your email address will not be published. Required fields are marked *

Sinus-Max Congestion & Pain Caplet (20 Count (Pack of 2))
Sinus-Max Congestion & Pain Caplet (20 Count (Pack of 2))

Amazon.com Price: $24.56 (as of 18/08/2022 02:57 PST- Details)

Best Shopping Hub
Logo
Enable registration in settings - general
Compare items
  • Total (0)
Compare
0
Shopping cart